# SDR SWAA2021051340467

- Difficulty date: January 7, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT LOWER SIDE OF AFT FLANGE AT BS 947.5+3; RBL 32- RBL 39; WL 207 / CORROSION ON FLOOR SUPPORT BS947.5+3'; RBL32-RBL39 WL207 FOUND TO BE OUT OF LIMITS 1' X 2' X .018' ORIGINAL THICKNESS .071' PER SRM 53-70-51-1A-1; REMOVED AND REPLACED PER SRM 51-40-02; SRM 51-40-05 AND DWG# 147A5760 REV-
